Facebook Pixel

Tired - Can't stay awake

By January 30, 2016 - 9:14pm
Rate This

QHad thyroid removed 9 months ago. Started 137 mcg levothyroxine. Had no energy, dizzy & brain fog. Free T3 & free T4 in range but Tsh dropped to .014. Switched to synthroid & brain fog went away. Still no energy & dizzy. Dropped synthroid to 125 mcg & Tsh increased to .062. Dropped synthroid to 100 mcg & Tsh went into range at 1.8. Still no energy, occasionally dizzy & now beginning to have anxiety symptoms. Edno Dr. suggests going back to internist. I'm getting really tired of being tired all the time. Any ideas?

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Hormonal imbalances may be the cause of your fatigue and dizziness; or it could be unrelated to hormonal issues. Some possible causes can include but are not limited to:
-- infectious mononucleosis (mono) -- an infection with the Epstein-Barr virus causing extreme fatigue
-- anemia
-- chronic fatigue syndrome
--low blood sugar and/or diabetes
-- sleep apnea
-- low blood pressure

I suggest you speak with a doctor you can trust about these possible causes as well as other possibilities your doctor suggests.

January 31, 2016 - 3:57pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Anxiety Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!